For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2358-2380                                                                DOI:10.11948/20190100
Periodicity and solutions of some rational difference equations systems
Elsayed M. Elsayed,Faris Alzahrani
Keywords:Difference equations, recursive sequences, periodic solutions, system of difference equations, stability.
Abstract:
      In this paper we are interested in a technique for solving some nonlinear rational systems of difference equations of third order, in three-dimensional case. Moreover, we study the periodicity of solutions for such systems. Finally, some numerical examples are presented.
PDF      Download reader